# SDR UALA2010010700094

- Difficulty date: January 7, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 52,048 hours, 19,077 cycles
- Engine: Iae V2527A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Switch
- Part number: D90ST2004000
- Part serial: 1136
- Condition: Faulted
- Location: Hyd Reseroir
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYS LOW, FLIGHT DIVERTED.  CHECKED PUMP CONDITION. NO PARTICLES FOUND IN FILTER BOWLS OR PUMP PRESSURE NEVER DROPPED BELOW 2800 DURING ALL PHASES OF TEST.  TROUBLESHOT AND FOUND GREEN HYD RESERVOIR LOW LEVEL SWITCH FAULTY. R & R GREEN HYD RESERVOIR LOW LEVEL SWITCH.
